MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9.5" SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR,NANOCLAVE® (RED RING), 3 CH; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9.5" SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR,NANOCLAVE® (RED RING), 3 CH; STOPCOCK, I.V. SET
Catalog Number A1141
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation, however, investigation is not yet complete.
 
Event or Problem Description
The event involved a 9.5" smallbore trifuse ext set w/3 microclave® clear,nanoclave® (red ring), 3 check valves, 4 clamps (yellow, light green, 2 white), luer lock.The reporter stated that the line was changed at around 1700 and then they noticed an iv set triset was found tpn leaking in bed around 1800 by apn (advanced practice nurse).Then the rn (registered nurse) was feeding another baby and line was change with new triset at 1900.The original intended procedure was unknown.There were no other devices being used on the patient at the time of the event that may have caused or contributed to the event.There was patient involvement, however, harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
One photograph was provided by the customer; unable to determine cause of failure from the photograph provided.We also received one used list# a1141, 9.5" smallbore trifuse ext set w/3 microclave® clear,nanoclave® (red ring), 3 check valves, 4 clamps (yellow, light green, 2 white), luer lock; for evaluation.No visual damages or anomalies were observed.The reported complaint of a leak could be confirmed.The yellow line of the trifuse set was observed to be leaking at the connection of the tubing and the microclave.The probable cause of the leak is from an incomplete insertion during assembly in manufacturing.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
9.5" SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR,NANOCLAVE® (RED RING), 3 CH
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21040290
Report Number9617594-2024-01891
Device Sequence Number20946616
Product Code FMG
UDI-Device Identifier00887709069343
UDI-Public(01)00887709069343(17)290101(10)13878520
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA1141
Device Lot Number13878520
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2024
Supplement Date Received by Manufacturer01/13/2025
Initial Report FDA Received Date12/30/2024
Supplement Report FDA Received Date02/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TOTAL PARENTERAL NUTRITION, MFR UNK.
Patient Age2 MO
Patient SexMale